Razumikhin-type theorems on polynomial stability of hybrid stochastic systems with pantograph delay

Mao, Wei and Hu, Liangjian and Mao, Xuerong (2020) Razumikhin-type theorems on polynomial stability of hybrid stochastic systems with pantograph delay. Discrete and Continuous Dynamical Systems - Series B, 25 (8). pp. 3217-3232. ISSN 1531-3492

[thumbnail of Mao-etal-DCDSSB-2019-Razumikhin-type-theorems-on-polynomial-stability-of-hybrid-stochastic-systems]
Preview
Text (Mao-etal-DCDSSB-2019-Razumikhin-type-theorems-on-polynomial-stability-of-hybrid-stochastic-systems)
Mao_etal_DCDSSB_2019_Razumikhin_type_theorems_on_polynomial_stability_of_hybrid_stochastic_systems.pdf
Accepted Author Manuscript

Download (144kB)| Preview

    Abstract

    The main aim of this paper is to investigate the polynomial stability of hybrid stochastic systems with pantograph delay (HSSwPD). By using the Razumikhin technique and Lyapunov functions, we establish several Razumikhin-type theorems on the pth moment polynomial stability and almost sure polynomial stability for HSSwPD. For linear HSSwPD, sufficient conditions for polynomial stability are presented.

    ORCID iDs

    Mao, Wei, Hu, Liangjian and Mao, Xuerong ORCID logoORCID: https://orcid.org/0000-0002-6768-9864;